American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47G10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 40 found      Go to page: 1 2

[1] Santeri Miihkinen. Strict singularity of a Volterra-type integral operator on $H^p$. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] David Kalaj and Djordjije Vujadinović. The solution operator of the inhomogeneous Dirichlet problem in the unit ball. Proc. Amer. Math. Soc. 144 (2016) 623-635.
Abstract, references, and article information   
View Article: PDF

[3] Guixiang Hong. The behaviour of square functions from ergodic theory in $L^{\infty}$. Proc. Amer. Math. Soc. 143 (2015) 4797-4802. MR 3391037.
Abstract, references, and article information   
View Article: PDF

[4] B. Rubin. Weighted norm inequalities for $k$-plane transforms. Proc. Amer. Math. Soc. 142 (2014) 3455-3467.
Abstract, references, and article information   
View Article: PDF

[5] Julio Delgado and M. W. Wong. $L^p$-nuclear pseudo-differential operators on $\mathbb{Z}$ and $\mathbb{S}^1$. Proc. Amer. Math. Soc. 141 (2013) 3935-3942.
Abstract, references, and article information   
View Article: PDF

[6] Dmitry V. Prokhorov. Lorentz norm inequalities for the Hardy operator involving suprema. Proc. Amer. Math. Soc. 140 (2012) 1585-1592. MR 2869142.
Abstract, references, and article information   
View Article: PDF

[7] Wenxian Shen and Aijun Zhang. Stationary solutions and spreading speeds of nonlocal monostable equations in space periodic habitats. Proc. Amer. Math. Soc. 140 (2012) 1681-1696. MR 2869152.
Abstract, references, and article information   
View Article: PDF

[8] Philip T. Gressman. On multilinear determinant functionals. Proc. Amer. Math. Soc. 139 (2011) 2473-2484. MR 2784813.
Abstract, references, and article information   
View Article: PDF

[9] Marcus Carlsson. On truncated Wiener-Hopf operators and $BMO(\mathbb{Z})$. Proc. Amer. Math. Soc. 139 (2011) 1717-1733. MR 2763760.
Abstract, references, and article information   
View Article: PDF

[10] Serguei V. Astashkin and Guillermo P. Curbera. Rademacher multiplicator spaces equal to $L^\infty $. Proc. Amer. Math. Soc. 136 (2008) 3493-3501. MR 2415033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Yu Liu, Alip Mohammed and M. W. Wong. Wavelet multipliers on $L^p(\mathbb{R}^n)$. Proc. Amer. Math. Soc. 136 (2008) 1009-1018. MR 2361875.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Mildred Hager. Bound on the number of eigenvalues near the boundary of the pseudospectrum. Proc. Amer. Math. Soc. 135 (2007) 3867-3873. MR 2341937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Jean-Renaud Pycke. A decomposition for invariant tests of uniformity on the sphere. Proc. Amer. Math. Soc. 135 (2007) 2983-2993. MR 2317977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] G. Sampson. $L^p$ estimates for a class of oscillatory integrals. Proc. Amer. Math. Soc. 131 (2003) 2727-2732. MR 1974329.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] M. I. Gil'. Inner bounds for the spectrum of quasinormal operators. Proc. Amer. Math. Soc. 131 (2003) 3737-3746. MR 1998181.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Xuan Thinh Duong and Lixin Yan. Hardy spaces of spaces of homogeneous type. Proc. Amer. Math. Soc. 131 (2003) 3181-3189. MR 1992859.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] David E. Edmunds and Bohumír Opic. Equivalent quasi-norms on Lorentz spaces. Proc. Amer. Math. Soc. 131 (2003) 745-754. MR 1937412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] M. W. Wong. $L^p$ boundedness of localization operators associated to left regular representations. Proc. Amer. Math. Soc. 130 (2002) 2911-2919. MR 1908914.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Dmitry Ryabogin and Boris Rubin. Singular integrals generated by zonal measures. Proc. Amer. Math. Soc. 130 (2002) 745-751. MR 1866029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Sang Hyuk Lee. Remarks on the degenerate Radon transform in $\mathbf{R}^{2}$. Proc. Amer. Math. Soc. 129 (2001) 3373-3378. MR 1845015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] E. R. Negrín. Operators with complex Gaussian kernels: boundedness properties . Proc. Amer. Math. Soc. 123 (1995) 1185-1190. MR 1227527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] S. P. Eveson. Compactness criteria for integral operators in $L\sp \infty$ and $L\sp 1$ spaces . Proc. Amer. Math. Soc. 123 (1995) 3709-3716. MR 1291766.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Milutin R. Dostonic. An estimation of singular values of convolution operators . Proc. Amer. Math. Soc. 123 (1995) 1399-1409. MR 1246522.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Shan Zhen Lu and Da Chun Yang. Oscillatory singular integrals on Hardy spaces associated with Herz spaces . Proc. Amer. Math. Soc. 123 (1995) 1695-1701. MR 1239800.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] S. Ziesler. $L\sp p$-boundedness of the Hilbert transform and maximal function associated to flat plane curves . Proc. Amer. Math. Soc. 122 (1994) 1035-1043. MR 1213872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Bohumír Opic. On the distance of the Riemann-Liouville operator from compact operators . Proc. Amer. Math. Soc. 122 (1994) 495-501. MR 1200178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Yibiao Pan. Weak $(1,1)$ estimate for oscillatory singular integrals with real-analytic phases . Proc. Amer. Math. Soc. 120 (1994) 789-802. MR 1169044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] B. Opic and P. Gurka. Weighted inequalities for geometric means . Proc. Amer. Math. Soc. 120 (1994) 771-779. MR 1169043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] A. Atzmon and H. Manos. The integration operator in two variables . Proc. Amer. Math. Soc. 119 (1993) 513-523. MR 1169020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] M. V. Siadat and K. Zhou. An extension of norm inequalities for integral operators on cones when $0. Proc. Amer. Math. Soc. 119 (1993) 817-821. MR 1149978.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 40 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia